MAUDE Adverse Event Report: Corin Ltd Trinity; Acetabular Hip System with ECiMa Liners

Corin Ltd Trinity; Acetabular Hip System with ECiMa Liners
Model Number 322.04.936
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Taperfit / trinity revision of all components after nearly 8 months due to infection.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including patient age, activity level, weight and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol, has the patient undergone any recent procedures / treatments that may have caused the reported infection and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity
Common Device Name
Acetabular Hip System with ECiMa Liners
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50447777
Report Number9614209-2026-00106
Device Sequence Number21410182
Product Code OQI
UDI-Device Identifier05055343869871
UDI-Public05055343869871
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.04.936
Device Catalogue NumberNot applicable
Device Lot Number604394
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX Delta Ceramic Head: 104.3610, (b)(6).; TaperFit Cement Restrictor: 588.0002, (b)(6).; TaperFit Stem, 588.5002, (b)(6).; Trinity Cup: 321.04.356, (b)(6).; Trinity Screw: 321.025, (b)(6).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale